Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Fifteen consecutive integers with exactly four prime factors

Author: Tony Forbes
Journal: Math. Comp. 71 (2002), 449-452
MSC (2000): Primary 11A51
Published electronically: May 11, 2001
MathSciNet review: 1863014
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We describe a successful search for a sequence of fifteen consecutive integers, each the product of exactly four prime factors. Fifteen is best possible.

References [Enhancements On Off] (What's this?)

  • 1. L. E. Dickson, A new extension of Dirichlet's theorem on prime numbers, Messenger of Mathematics 33 (1904), 155-161.
  • 2. Richard K. Guy, Unsolved Problems in Number Theory, 2nd ed., Springer-Verlag, New York, 1994. MR 96e:11002
  • 3. D. R. Heath-Brown, The divisor function at consecutive integers, Mathematika 31 (1984), 141-149. MR 86c:11071
  • 4. C. Spiro, Thesis, Urbana, 1981.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11A51

Retrieve articles in all journals with MSC (2000): 11A51

Additional Information

Tony Forbes
Affiliation: 22 St. Albans Road, Kingston upon Thames, Surrey, KT2 5HQ, England

Keywords: Prime factors
Received by editor(s): March 14, 2000
Published electronically: May 11, 2001
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society